# SDR UIEA2019100405642

- Difficulty date: October 3, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 69,565 hours, 19,672 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SMOKE DETECTOR FAILED, AMBER A1.  TROUBLESHOOTED MAIN DECK SMOKE DETECTOR A1 IAW FIM 26-16-816. NO DEFECTS FOUND DURING OPS CHECK. NOTIFIED MCC. DMI 118610 REMAINS OPEN FOR FURTHER INVESTIGATION.  LP 1223520 - M5: COMPLIED WITH SYSTEM OPERATIONAL TEST. OPS CHECK GOOD AT THIS TIME IAW M.M CH 26-19-00.
